Join the 'Imbalance' group to help and get support from people like you.
We found 13 questions associated with the 'Imbalance' topic.
Posted 21 Nov 2017 by • 0 answers
... successfully treated my candida overgrowth using other products to my surprise BUT vaginal thrush is new to me. I believe it might be because of my hormonal imbalance. I need a treatment remedy to cure the thrush. It is rather chronic
Posted 29 Sep 2017 by • 1 answer
I was prescribed both of these from a doctor for inflammation and bacterial imbalance. I'm paranoid that you can't take them at the same time?
Posted 3 May 2017 by • 0 answers
Posted 29 Mar 2017 by • 1 answer
Hi, Reason for acne is hormonal Imbalance Am 28 year old, Initially my face was at least good to look at, now its totally worst and I had been to the skin specialist and he prescribed me with I-Deriva, HHazi 500 tablets and Yaz to continue for 6 weeks. I am really scared with these pills but still ...
Posted 24 Feb 2017 by • 2 answers
I went to see the doctor yesterday 23/2/17 as I feel like I have a hormone imbalance (bursting into tears while watching/reading anything mildly sad), difficulty falling asleep and staying asleep, forgetfulness, extremely tired. His conclusion is that I have symptoms of depression and prescribed ...
Posted 10 Mar 2017 by • 0 answers
I am taking Arcoxia on and off for carpal tunnel syndrome and arthrithis in my wrists and thumbs (been a beauty therapist for 14 years). I am 42 years old female. I experience now hormonal imbalances, weight gain (more than 10kg in last year), acute swelling in my feet and around ankles and hands, ...
Posted 19 Feb 2017 by • 0 answers
Imbalance and dizziness
Posted 9 Aug 2016 by • 0 answers
I understand that this gel works for acne in young people, but does this really work for people in mid thirties with acne caused due to hormonal imbalance?
Posted 3 Apr 2016 by • 0 answers
... endocrinologist help me? Plus I've heard that the pills an endocrinologist gives you can give you cancer. Is this true?
Posted 3 Jan 2016 by • 5 answers
... Had been on Cymbalta + Lamictal and Seroquel for five years and it helped me with a depression that was caused by chemical imbalance. Then after years it stopped working. Last year I started to get so depressed again that it came to the point where I can't get out of bed on most days. ...
Posted 9 Mar 2016 by • 0 answers
28 yr old women beginning * tri LO Estrayalla* BC for adult acne & in hopes regulate a hormone imbalance during PMS. Want to know anyone's Recent experience in taking this in 2016? Please share if you have tried this. It seems people had a more positive experience with the Sandoz generic ...
Posted 10 Jan 2016 by • 0 answers
My doctor suggested this medication for my hot flashes. In addition to the hot flashes, I have been experiencing acne on my face due to my hormonal imbalance. I need relief from both, not fun to be a 50 year old women and have teenage acne...
Posted 15 Nov 2015 by • 1 answer
When my older sister was 10/11 she was on dilantin until she started trying to convince us that was seeing and talking to dead people. Then our Mom slowly took her off of it. Ever since then she has been ridiculing and degrading both our Mom and I. Is there any studies on long term damage from ...